# SDR SWAA2016082655181

- Difficulty date: August 17, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 56,729 hours, 33,123 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 6555583
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 6 FAIRING CRACKED ON INTERNAL AREA ON LOWER SURFACE.  REPAIRED NR 6 FAIRING IAW SRM.
